Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
simonev

the road to a long, long, slow progressing journey

Recommended Posts

so its only my 18th day today on 20mg of accutane!

the first 2 weeks my pimples were dissapearing, face looked abit better...

TODAY, OVER 50+ NEW PIMPLES, seriously !!

and its red too, and so so irritating :(

my acne is so red and really defined, getting worse i can tell. - i think

i wonder how long this will last

iknow and everyone who takes it knows the side effects, but im glad this site is here

so i cant let out my emotions and complain lol

everyone keeps telling me im to vein-

i have pretty much acne everywhere on my face, my moslt on my cheeks- and the pimples are just clustered there. ew

the first 2 weeks it looked like the pimples and blemishes were all flattening out but now its the opposite; full of lumps and bumps, hmmmf

OH, MY QUESION- DOES ANYONE KNOW IF MAKEUP WILL IRRITATE MY SKIN, THEY ARE OIL FREE, SO IM THINKING IT WILL BE FINE, just not to wear it too much to let air to my face...

but i find it sometimes drys out my pimples..

advice/suggestions welcomed :)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×